# SDR CA150813004

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 23,884 hours
- Engine: Pwa PT6T3B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176101
- Condition: Disintegrated
- Location: Main Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: R

## Discrepancy

(CAN) ACFT HAD A HARD LANDING AFTER A MAIN DRIVESHAFT COUPLING FAILURE.  DURING THE INVESTIGATION IT WAS NOTED THERE WAS A HIGH POSSIBILITY OF A DRIVE SHAFT BOOT FAILURE WHICH LEAD TO THE DRIVESHAFT COUPLING, TRANSMISSION END, FAILURE DUE TO AN OVERHEAT.   THE DRIVE SHAFT WAS INSPECTED THE PREVIOUS NIGHT AND A TOTAL OF 2.8 FLIGHT HRS ACCUMULATED BEFORE COUPLING FAILURE.
